Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 501, NWS Baltimore/Washington

August 30, 20214 counties in Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 30, 2021, 4:29 PM EDT for 4 counties in Virginia. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2021, 4:29 PM EDT (20:29 UTC)
Expired
Aug 30, 2021, 4:46 PM EDT
In force
17 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties City of Manassas, VA, Fauquier County, VA, Prince William County, VA, Stafford County, VA

The radar

The Sterling radar (KLWX), 42 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 843 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
843 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

126 
WUUS51 KLWX 302029
SVRLWX
VAC061-153-179-683-302115-
/O.NEW.KLWX.SV.W.0501.210830T2029Z-210830T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
429 PM EDT Mon Aug 30 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Northwestern Stafford County in northern Virginia...
  Southeastern Fauquier County in northern Virginia...
  Southwestern Prince William County in northern Virginia...
  The southwestern City of Manassas in northern Virginia...

* Until 515 PM EDT.

* At 429 PM EDT, a severe thunderstorm was located near Linton Hall,
  or 11 miles east of Warrenton, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Linton Hall, Dumfries, Independent Hill, Nokesville, Catlett,
  Calverton, Aden, Heflin, Ruby, Somerville and Bristersburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3865 7773 3873 7754 3857 7733 3844 7760
TIME...MOT...LOC 2029Z 324DEG 19KT 3866 7760 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MSS
1 follow-up statement
638 
WWUS51 KLWX 302046
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
446 PM EDT Mon Aug 30 2021

VAC061-153-179-683-302056-
/O.CAN.KLWX.SV.W.0501.000000T0000Z-210830T2115Z/
Stafford VA-Fauquier VA-Prince William VA-City of Manassas VA-
446 PM EDT Mon Aug 30 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN STAFFORD...
SOUTHEASTERN FAUQUIER...AND SOUTHWESTERN PRINCE WILLIAM COUNTIES AND
THE SOUTHWESTERN CITY OF MANASSAS IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 3865 7773 3873 7754 3857 7733 3844 7760
TIME...MOT...LOC 2045Z 324DEG 19KT 3858 7753 

$$

MSS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 2:17 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Aug 30, 2:17 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
217 PM EDT Mon Aug 30 2021

.SYNOPSIS...
A cold front will push into the area out of the Great Lakes
through tonight before stalling overhead during the middle of
the week. The remnants of Ida will interact with the aforementioned
frontal boundary Wednesday into Thursday morning before both
move offshore by Thursday evening. High pressure then builds in
for Friday into the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Latest surface analysis shows a pressure trough bisecting the
area from northeastern MD southwestward into west-central VA.
There is an area of low pressure over Hudson Bay with its
attendant cold front draped across the lower Great Lakes.
Meanwhile, Ida is trekking toward the Tennessee River Valley.

Convergence along the pressure trough is igniting convection.
Given PWs near or slightly in excess of 2 inches and relatively
light steering flow parallel to the trough, repeated thunderstorms
with heavy rain may result in several instances of flooding or
flash flooding through this evening. Stronger thunderstorm cores
may put out some strong to damaging wind gusts as they collapse
as well, perhaps aided a bit by a weak mid-level wave and the
modest flow aloft.

For tonight, it will be much of the same as previous nights.
Low temperatures in the upper 60s to low 70s with some patchy
fog are expected (mainly west of the Blue Ridge). There are
some hints leftover boundaries from convection may interact with
the incoming cold front to result in some shower activity
overnight, but coverage is uncertain.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
NOTE: Please refer to the National Hurricane Center (NHC) at
hurricanes.gov for the latest information on Ida.

On Tuesday, the frontal boundary will remain stalled over the
region. Meanwhile, the remnants of Ida will be moving up the
Tennessee Valley later in the day. Instability is somewhat in
question given potential for increasing cloud cover ahead of
Ida's remnants, but the wind field aloft will begin to increase.
There are hints of convergence enhancing along the aforementioned
stalled front, and this could kick off a band of gusty/heavy
showers and thunderstorms with a conditional risk for a few
instances of flooding or wind damage, mainly during the late
afternoon into the evening.

The bulk of Ida's remnants are expected to move through our
region on Wednesday. Heavy rainfall is expected to overspread
the region after midnight Tuesday night from west to east. The
rain should persist through Wednesday evening as Ida interacts
with the stalled frontal boundary overhead. The heaviest
rainfall is expected over northern and western portions of the
forecast area at this time, where the current forecast depicts
3-5 inches of rainfall (isolated amounts of 8"+ will be
possible). Further south and east, rainfall amounts are expected
to be substantial as well, with a general 2-4 inches (isolated
higher amounts possible) across most of the area, perhaps
slightly less for portions of the central Virginia piedmont into
southern Maryland, though any slight shifts in the track will
result in shifts of the locations of heaviest rainfall.
Confidence is high enough in the potential for flooding or flash
flooding across the entire CWA, so the watch now includes all
zones. Much of the area remains in a Moderate Risk for
excessive rainfall by the Weather Prediction Center (WPC).
Instances of flash flooding are likely with this much rainfall,
and considerable flash flooding is possible. Additionally, with
this much rainfall occurring, we will likely see flooding
issues in the main stem rivers in the coming days afterwards.
See the hydrology section below for more details.

As the remnants of Ida move over the region Wednesday, areas
near and south of the track of the low will also have a severe
threat as is often the case in tropical remnants. Banded
precipitation is expected and will allow for some amount of
destabilization during the day. This, paired with an impressive
low-mid level shear profile, will result in a risk for some
isolated tornadoes. A Marginal Risk for severe weather has been
issued by the Storm Prediction Center (SPC) as a result.

Lastly, the remnants of Ida may still be packing some gusty
winds on Wednesday. 850-925mb winds in some guidance is
suggestive of 40-50 mph gusts, especially over the higher
terrain.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Canadian high pressure will bring a northwest flow into the
region Thursday. A much less humid airmass with temperatures at
least 5 degrees below normal will fill the end of the week.
Friday and Saturday will feature highs in the 70s to lower 80s
and lows in the 50s to lower 60s. Sunshine should be abundant as
well.

As the high slides more to the south and east Sunday, return flow
will push temperatures closer to normal. A cold front will be
approaching from the northwest, with its proximity dependent on a
trough over Canada. Even if it does reach the forecast area, rain
chances will be minimal since it will be displaced from stronger
forcing and there will be only modest moisture return ahead of it.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
NOTE: Please refer to the National Hurricane Center at
hurricanes.gov for details on Ida.

Additional showers and thunderstorms are expected this
afternoon and evening as a cold front pushes towards the region.
Storms are most likely at/near MRB/CHO 18-22z today before
pushing towards IAD/DCA/BWI/MTN 20-24z. Patchy fog is possible
again tonight.

Shower and thunderstorm chances are still there on Tuesday, but
coverage may be a bit more sporadic during the day compared to
Monday. Widespread rain, some heavy, with lower ceilings look to
move in late Tuesday night.

Wednesday's forecast will depend on the remnants of Hurricane Ida,
but heavy rain, thunderstorms, gusty winds, and low ceilings
are all possible. Improving conditions should arrive by Thursday.
High pressure will allow VFR conditions to continue through Friday.

&&

.MARINE...
NOTE: Please refer to the National Hurricane Center at
hurricanes.gov for details on Ida.

Generally light flow is expected through Tuesday, though
periodic showers and thunderstorms could result in locally gusty
winds, higher waves, and lightning strikes.

Winds are expected increase Wednesday into Thursday as the
remnants of Hurricane Ida pass through the region. Small Craft
Advisories are likely going to be needed by Wednesday afternoon
through Thursday morning, with gale conditions possible at some
point during that period (probably late Wednesday night).

Small Craft Advisory conditions in northerly flow will likely
continue for portions of waters Thursday night. Winds should weaken
some by Friday as high pressure builds closer to the area.

&&

.HYDROLOGY...
The remnants of Ida will interact with a stalled frontal
boundary over our region Tuesday night through early Thursday
morning. This will result in a period of very heavy rainfall,
particularly along the MD/PA border and into eastern WV.
Highest rainfall amounts currently expected to be around 3-5
inches, with areas further south and east closer to 2-4 inches.
Isolated higher amounts are possible where rainfall is enhanced
by terrain features. We could see some spots reach or exceed 8
inches. Training heavy rainfall is expected with this system, so
areas that get stuck under heavy training elements could also
see isolated much higher amounts. This amount of rainfall would
result in scattered to numerous instances of flooding/flash
flooding, some considerable. Additionally, in the days
following, expect river flooding to become an issue. Could see
minor to moderate flooding on some of the main stem rivers where
the heaviest rainfall occurs, with major flooding not entirely
out of the question.

&&

.TIDES/COASTAL FLOODING...
Light southerly winds may hold tide levels fairly steady through
tonight around 3/4 to 1 ft above normal. This may result in
threshold minor flooding at sensitive locations.

Northerly winds behind a weak front should decrease water levels a
little Tuesday. The remnants of Ida will approach Wednesday into
Wednesday night with strong southerly or easterly flow depending on
the track. Both PETSS and Stevens ensembles show very large
spreads, so confidence is low. Minor coastal flooding will at least
be possible if not likely. Moderate flooding is within the realm of
possibility, especially at sensitive locations like Annapolis.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch until 10 PM EDT this evening for DCZ001.
     Flash Flood Watch from Wednesday morning through Thursday
     morning for DCZ001.
MD...Flash Flood Watch from late Tuesday night through late
     Wednesday night for MDZ001-003-501-502.
     Flash Flood Watch until 10 PM EDT this evening for MDZ006-011-
     013-014-016-503>508.
     Flash Flood Watch from Wednesday morning through Thursday
     morning for MDZ004>006-008-011-013-014-016>018-503>508.
VA...Flash Flood Watch from late Tuesday night through late
     Wednesday night for VAZ025>031-503-504.
     Flash Flood Watch until 10 PM EDT this evening for VAZ025-026-
     029-036>040-050>055-501-502-505>508.
     Flash Flood Watch from Wednesday morning through Thursday
     morning for VAZ036>040-050>057-501-502-505>508.
WV...Flash Flood Watch from late Tuesday night through late
     Wednesday night for WVZ050>053-055-501>506.
MARINE...Flash Flood Watch until 10 PM EDT this evening for ANZ535.
     Flash Flood Watch from Wednesday morning through Thursday
     morning for ANZ535.

&&

SYNOPSIS...DHOF/CJL
NEAR TERM...DHOF
SHORT TERM...DHOF/CJL
LONG TERM...KLW
AVIATION...KLW/DHOF/CJL
MARINE...KLW/DHOF/CJL
HYDROLOGY...DHOF/CJL
TIDES/COASTAL FLOODING...ADS/DHOF
Hazardous weather outlook, Aug 30, 12:10 PM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
1210 PM EDT Mon Aug 30 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-311615-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
1210 PM EDT Mon Aug 30 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A Flash Flood Watch is in effect for much of the DC and Baltimore
metro areas into portions of north-central Virginia through 10 PM.

Scattered to numerous showers and thunderstorms are likely this
afternoon and evening. A few of the stronger storms may produce
localized damaging wind gusts and flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Flash Flood Watch is in effect from Wednesday morning through
early Thursday morning. Heavy tropical rainfall could result in
considerable flash flooding. Flooding on mainstem rivers may then
persist through the end of the week.

A few damaging wind gusts from thunderstorms or instances of
flooding are possible late Tuesday afternoon into Tuesday evening.

Damaging wind gusts or a few tornadoes are possible Wednesday
into Wednesday evening.

Gale Warnings may be needed Wednesday and Wednesday night.

Moderate tidal flooding is possible Wednesday into Wednesday
night at sensitive low-lying coastal locations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary over the next few days.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-311615-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
1210 PM EDT Mon Aug 30 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

A Flash Flood Watch is in effect for portions of north-central
Virginia through 10 PM.

Scattered to numerous showers and thunderstorms are likely this
afternoon and evening. A few of the stronger storms may produce
localized damaging wind gusts and flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

An isolated instance of flooding is possible Tuesday afternoon and
evening, mainly across central Virginia.

A Flash Flood Watch is in effect for locations west of the Blue
Ridge and Catoctin mountains from late Tuesday night through late
Wednesday night. A Flash Flood Watch is in effect for central
Maryland and north-central Virginia from Wednesday morning
through early Thursday morning. Heavy tropical rainfall could
result in considerable flash flooding. River flooding is also
possible, which could continue through the end of the week.

A few damaging wind gusts from thunderstorms or instances of
flooding are possible late Tuesday afternoon into Tuesday evening.

Damaging wind gusts or a few tornadoes are possible Wednesday into
Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary over the next few days.

MDZ001-501-502-VAZ503-504-WVZ501>506-311615-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
1210 PM EDT Mon Aug 30 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

An isolated severe thunderstorm with damaging wind gusts or an
isolated instance of flooding is possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

An isolated instance of flooding or a damaging wind gust is
possible Tuesday afternoon and evening.

A Flash Flood Watch is in effect from late Tuesday night through
late Wednesday night. Heavy tropical rainfall could result in
considerable flash flooding. River flooding is also possible,
which could continue into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary over the next few days.

DHOF

In the hours before

Local storm report, Aug 30, 10:47 AM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1047 AM EDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLOOD            GORDONSVILLE            38.14N  78.19W
08/28/2021                   ORANGE             VA   NWS EMPLOYEE

            WATER A COUPLE OF INCHES DEEP NEAR 200 N MAIN ST.

&&

EVENT NUMBER LWX2105736

KLW
Local storm report, Aug 30, 3:32 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
332 PM EDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     TSTM WND DMG     2 N SANGERVILLE         38.42N  79.08W
08/30/2021                   ROCKINGHAM         VA   911 CALL CENTER

            TREE AND WIRES DOWN ON NAZARENE CHURCH ROAD NEAR JASON
            LANE.

&&

EVENT NUMBER LWX2105737

CPB
Local storm report, Aug 30, 4:15 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
415 PM EDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     TSTM WND DMG     SANGERVILLE             38.39N  79.08W
08/30/2021                   AUGUSTA            VA   911 CALL CENTER

            TREE DOWN ON GRINDSTONE ROAD AT NORTH RIVER ROAD.

&&

EVENT NUMBER LWX2105738

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 4:54 AM EDTFlash Flood WatchLWXAlbemarle, Amherst, Arlington, Augusta, Clarke, Culpeper and 27 more62 hr
Aug 30, 11:48 AM EDTFlash Flood WatchLWXAlbemarle, Amherst, Arlington, Augusta, Culpeper, Fairfax and 19 more6 hr
Aug 30, 2:39 PM EDTSevere Thunderstorm WarningLWXAugusta, Rockingham, City of Harrisonburg51 min
Aug 30, 2:54 PM EDTSpecial Marine WarningLWX48 min
Aug 30, 3:59 PM EDTSevere Thunderstorm WarningLWXFauquier, Prince William, City of Manassas33 min
Aug 30, 4:01 PM EDTSpecial Marine WarningLWX119 min
Aug 30, 4:16 PM EDTSevere Thunderstorm WarningLWXAugusta15 min
Aug 30, 5:30 PM EDTSpecial Marine WarningLWX2 hr
Aug 30, 6:09 PM EDTSpecial Marine WarningLWX96 min
Aug 30, 7:00 PM EDTSpecial Marine WarningLWX90 min
Aug 30, 7:53 PM EDTSpecial Marine WarningLWX18 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.